DOI 10.1186/s12882-021-02656-9
Regorafenib-induced renal-limited thrombotic microangiopathy: a case report and review of literatures.
Аннотация
BACKGROUND
Regorafenib belongs to a sub-group of small-molecule multi-targeted tyrosine kinase inhibitors(TKIs). In various studies with respect to the side-effect of regorafenib, drug-associated proteinuria standardly qualified to be defined as nephrotic syndrome was rarely reported as well as the relation of regorafenib with the occurrence and development of thrombotic microangiopathy (TMA).
CASE PRESENTATION: In this case report and literature review, we presented a 62-year-old patient receiving regorafenib for metastatic colon cancer, manifesting abundant proteinuria, in which TMA was also diagnosed through renal biopsy. As far as we were concerned, this was the first reported in terms of regorafenib-induced TMA confirmed by renal biopsy.
CONCLUSION
This case indicates that regorafenib, a kind of TKIs may result in TMA, which is a rare but life-threatening complication of cancer treatment drug. Insights from this case might help physicians diagnose rare forms of TMA and adjust treatment for patients in a timely manner.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.